dizzy and swelling chest is tight and lips
Hi, I am not a doctor, but according to Drugs. com, the symptoms you are talking about sound like you are having a bad reaction to the medicine. I would call my doctor right away. Tramadol, brand name Ultram, is a "narcotic-like" pain medication. Like other pain medicines it can cause your breathing to slow down, and if your lips are swelling, your tongue could also, which would be really bad... call your doctor right away! Even if you have to call the doctor on call... be careful and good luck...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2011 • 1 answer
Posted 10 May 2012 • 2 answers
Posted 25 Feb 2014 • 2 answers
I had severe side effects from taking Tramadol for a long period of time for a hip infection. It has
Posted 7 Jun 2016 • 0 answers
Posted 26 Jul 2016 • 1 answer